# SDR CA110920011

- Difficulty date: September 20, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 100HR SCHEDULED INSPECTION, METAL DEBRIS FOUND IN OIL FILTER.  ON FURTHER INSPECTION, SCORING FOUND ON CAMSHAFT AND LIFTER "MISSING A CHUNK (OF METAL)". ACFT REMOVED FROM SERVICE, ENGINE REMOVED FROM AIRFRAME AND SENT FOR MAJOR O/H.
